# SDR ASOA2015022712303

- Difficulty date: February 9, 2015
- Submitted: February 27, 2015
- Operation: Air carrier
- Aircraft: N134EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15223
- Aircraft time: 15,439 hours, 10,074 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT 280 WEB CORRODED FOUND AFTER REMOVAL OF BEAM.  COMPLIED WITH ECTC REO 670-53-11-594 AND GREO 670-53-11-594, REV.
